# SDR DLM11011072

- Difficulty date: June 26, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N815DE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 16,499 hours, 2,367 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SLIGHT ODOR OF SMOKE IN FWD BUSINESS CLASS LT AISLE AT O/H BIN LEVEL.  ODOR EVENTUALLY DISSIPATED AFTER SELECTING ECON OFF. NO SMOKING TO OFF AND FASTEN SEAT BELTS TO OFF.  REMOVE CEILING PANELS AT ROW 2/3/4 AND INSP OVERHEAD.  REMOVE NO SMOKING/FASTEN SEAT BELTS ASSY AND READING LIGHTS ASSY AT SAME.  INSP FLOUR LIGHT BALLAST AND WIRING ALL AREAS, NO TROUBLE FOUND.  RAN RECIRC FANS AND NO SMOKING/FASTEN SEAT BELT LIGHTS ON GROUND.  ALL OKAY.  NO SMOKE OR ODOR NOTED.
